# SDR ASAA2016111618710

- Difficulty date: November 16, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 12,346 hours, 3,979 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Tripped
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK TRIPPED IN FLIGHT. PERFORMED QRH WOULD NOT RESET AND PACK LIGHT REMAINED ILLUMINATED. ACFT GROUNDED.  CREW REPORTED THAT PACK LIGHT COME ON DURING CLIMBOUT. PERFORMED FIM TASK 21-53 TASK 817. VERIFIED LEFT PACK RAM AIR DUCTS HAS NO BLOCKAGE. LEFT PZTC SHOWS SRADA INLET FAULT ON PREVIOUS FLIGHT. LEFT PZTC BITE VERIFY TESTED NORMAL WITHOUT FAULTS. LEFT PACK OPS CHECKED NORMAL ON GROUND WITHOUT PACK LIGHT ON.
